# SDR DALA2024100409706

- Difficulty date: October 2, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 83,528 hours, 31,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 LIGHT LENS COVER BY 2L DOOR LOOSE/DETACHED. CORRECTIVE ACTION: RESECURED LIGHT LENS COVER BY 2L DOOR. NO FURTHER ISSUES NOTED. (5720272)
